MAUDE Adverse Event Report: FUJIFILM MEDWORK GMBH FROG; ENDOSCOPE CHANNEL ACCESSORY

FUJIFILM MEDWORK GMBH FROG; ENDOSCOPE CHANNEL ACCESSORY
Model Number VAL1-F1-100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The membrase has not opened during the introduction of a syringe et, the introduction of the endoscopy is sometimes really difficult.It created a situation of potential spattering since it demands to open the cork of the valve.
 
Additional Manufacturer Narrative
Ref (b)(4).On october 14th 2021, a complaint was received, but it was never evaluated for reportability to the fda.This was identified during an fda-inspection on march 25th 2025, therefore, fujifilm medwork gmbh is reporting it now.
 
Additional Manufacturer Narrative
Update: referencing mdr 1000513161-2025-00012 (submitted on april 24th, 2025 ) in block h10 in supplemental manufacturer mdr 3020707080-2025-00002.Ref initial report #3020707080-2022-00001.Ref initial manufacturer mdr #3020707080-2025-00002.Ref hcus comp (b)(4).Ref ffmw comp (b)(4).

Brand Name
FROG
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM  91315
Manufacturer (Section G)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
Manufacturer Contact
dorian lutz
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
MDR Report Key21852964
Report Number3020707080-2025-00002
Device Sequence Number18133551
Product Code ODC
UDI-Device Identifier04044503035158
UDI-Public04044503035158
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K221264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberVAL1-F1-100
Device Catalogue NumberUNKNOWN
Device Lot Number22153125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown